MathSciNet Relay Station
MathSciNet bibliographic data
MR1815177 (2002d:60015) 60F05 (60J55 60J65)
Berzin-Joseph, Corinne; León, José R.; Ortega, Joaquín Non-linear functionals of the Brownian bridge and some applications. Stochastic Process. Appl. 92 (2001), no. 1, 11–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement